| Model Number |
7N8371 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) one-link non-dehp y-type microbore catheter extension sets had disconnected one-links.The nurse discovered that the tubing of one device disconnected during patient infusion, resulting in a leakage.The nurse attempted to replace the set with another device, when it was observed that the lure-lock was not connected and fell to the ground.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.